# SDR DALA2018070904434

- Difficulty date: July 3, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 83,521 hours, 38,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT 1640 FRAME, 2 ADDITIONAL CRACK INDICATIONS BELOW S-14. FIRST HOLE INDICATION 2.250 INCHES BELOW S-14 AND 4.500 INCHES BELOW S-14. REPAIRED REF PRI 569586-14AD REV 0,1,2,3. AND FINAL ER/A 569586-14AD REV ORIGINAL.
